# SDR YENA2023071800810

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON TOP SKIN PANEL LOWER SURFACE TRAILING EDGE AREA R EAR SPAR BTW RIB 15 TO RIB 16 RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH EA 57-0235-23 (COVER REV.1 AND PART 1) AND EA 57-0204-23 (COVER REV.0 AND PARTS 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUED A EC #A23-563-01. TOOL USED CALIPER PN:500-196-30 SN:A21029144 DUE DATE:JUL-16-2023,CALIPER PN:700-113-10 SN:0033158 DUE DATE:NOV-08-2023,ULTRASONIC THICKNESS GAUGE P/N 45MG, S/N 221861811 DUE DATE NOV-08-2023,EDDY CURRENT EQUIPMENT P/N: NORTEC 500D S/N: N500X1693P030457, DUE DATE: AUG-30-2023,EDDY CURRENT EQUIPMENT P/N: NORTEC 500D S/N: N500X1693P030457, DUE DATE: AUG-30-2023,DIGITAL CALIPER P/N: 500-172-20 S/N: 11604090, DUE DATE: MAR-29-2024.DIGITAL CALIPER P/N: 500-197-30, S/N: A18135081,DUE DATE: JUL-19-2023,FLAPSPEED P/N: FPK-PRO-102B, S/N: PRO-3874, DUE DATE: DEC-21-2023.
